American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Luís Daniel Abreu and Nelson Faustino. On Toeplitz operators and localization operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hong Rae Cho, Jong-Do Park and Kehe Zhu. Products of Toeplitz operators on the Fock space. Proc. Amer. Math. Soc. 142 (2014) 2483-2489.
Abstract, references, and article information   
View Article: PDF

[3] Mihai Popa. A Fock space model for addition and multiplication of c-free random variables. Proc. Amer. Math. Soc. 142 (2014) 2001-2012.
Abstract, references, and article information   
View Article: PDF

[4] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[5] Olivia Constantin. A Volterra-type integration operator on Fock spaces. Proc. Amer. Math. Soc. 140 (2012) 4247-4257.
Abstract, references, and article information   
View Article: PDF

[6] Jordi Pau and José Ángel Peláez. Volterra type operators on Bergman spaces with exponential weights. Contemporary Mathematics 561 (2012) 239-252.
Book volume table of contents   
View Article: PDF

[7] Yunus E. Zeytuncu. Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011) 2105-2112. MR 2775388.
Abstract, references, and article information   
View Article: PDF

[8] Petros Galanopoulos, Daniel Girela and José Ángel Peláez. Multipliers and integration operators on Dirichlet spaces. Trans. Amer. Math. Soc. 363 (2011) 1855-1886. MR 2746668.
Abstract, references, and article information   
View Article: PDF

[9] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Composition operators on Hardy-Orlicz spaces. Memoirs of the AMS 207 (2010) MR 2681410.
Book volume table of contents   


Results: 1 to 9 of 9 found      Go to page: 1